# SDR AALA2020091539014

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 27,459 hours, 3,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN PERFORMING TEST ON FLIGHT ATTENDANT FLASHLIGHT AT DOOR L3 RED LIGHT ILLUMINATED.  REPLACED BATTERY PACK, PER AMM 25-64-01.
